# SDR SWAA2016031449868

- Difficulty date: January 28, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 64,451 hours, 51,194 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Link
- Part number: 65827687
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WALKING BEAM ATTACH LINK ASSEMBLY CORRODED, AROUND BUSHINGS ON LUGS.  R & R SWING LINK IAW AMM & EA.
